VOL. 49 · NO. 1 | 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 49 (1), (1997)
No abstract available
Articles
The Editors
Tohoku Math. J. (2) 49 (1), i-vi, (1997) DOI: 10.2748/tmj/1178225182
KEYWORDS: 01A70
No abstract available
Michel Brion
Tohoku Math. J. (2) 49 (1), 1-32, (1997) DOI: 10.2748/tmj/1178225183
KEYWORDS: 52B45, 14M25
No abstract available
Hisashi Okamoto
Tohoku Math. J. (2) 49 (1), 33-57, (1997) DOI: 10.2748/tmj/1178225184
KEYWORDS: 76B15, 35B32, 35Q35, 47H15, 47N20, 58C27
No abstract available
Xianfang Liu
Tohoku Math. J. (2) 49 (1), 59-71, (1997) DOI: 10.2748/tmj/1178225185
KEYWORDS: 14J30, 14J10
No abstract available
Hidekazu Ito
Tohoku Math. J. (2) 49 (1), 73-114, (1997) DOI: 10.2748/tmj/1178225186
KEYWORDS: 58F36, 58F05
No abstract available
John J. F. Fournier
Tohoku Math. J. (2) 49 (1), 115-131, (1997) DOI: 10.2748/tmj/1178225187
KEYWORDS: 42A38
No abstract available
Yoshiyuki Hino, Satoru Murakami, Taro Yoshizawa
Tohoku Math. J. (2) 49 (1), 133-147, (1997) DOI: 10.2748/tmj/1178225188
KEYWORDS: 34K30, 34C27, 47N20
No abstract available
Back Matter
Tohoku Math. J. (2) 49 (1), (1997)
No abstract available
Back to Top